# SDR HAEA200900208

- Difficulty date: February 19, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N237TW
- Make and model: Lear 24
- Aircraft serial: 24237
- Aircraft time: 14,289 hours, 12,325 cycles
- System (JASC): 3242 · Brake
- Part: Housing
- Part number: 9550273
- Part serial: MAY851654
- Condition: Cracked
- Location: Nr 3 Brake
- Part time: 105 hours, 66 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACFT LOST MAIN HYD PRESSURE DURING DECENT INTO 'FAR'. ON LANDING ROLL OUT DEPLOYED DRAG CHUTE AND ACTIVATED EMERGENCY BRAKE. MX DISCOVERED THE NR 3 BRAKE HSG CRACKED RESULTING IN FLUID LOSS. DRAG CHUTE REPACKED, HYD RESERVOIR SERVICED, BRAKE CHANGED AND LEAK CHECK GOOD. NO FURTHER ACTION REQUIRED. [CLOSED]
